# SDR R61A201207100373

- Difficulty date: July 10, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 10,161 hours, 6,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT FORWARD FUSELAGE SEAT TRACK CORRODED FROM FRAME 13 TO 20.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FORWARD SEAT TRACK IAW EMB 190 SRM 51-43-01, 51-40-02, 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
